Alert archive / Idaho / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 35, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jul 6, 2006, 3:49 PM MDT for Bonneville County, Idaho. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2006, 3:49 PM MDT (21:49 UTC)
- Expired
- Jul 6, 2006, 4:30 PM MDT
- In force
- 41 min
- Issued by
- NWS Pocatello, ID
- Area
- Counties, with a storm outline in the text
County Bonneville County, ID
The radar
The Pocatello radar (KSFX), 92 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:30 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 6, 2:30 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 230 PM MDT THU JUL 6 2006 .DISCUSSION...DEEP CONVECTION DEVELOPING OVER MANY AREAS OF THE CWA THIS AFTN AS MINOR WAVES IN TH SW FLOW ALOFT MOVE THRU THE AREA. MSAS LI PRODUCT SHOWING A VERY UNSTABLE CORE OVR W CEN ID... EXTENDING INTO THE CEN MTNS. THIS IS WHERE CONVECTION IS MOST LIKELY TO GET FRISKY LATER THIS AFTN...AND ALSO WHERE SPC HAS HIGHLIGHTED FOR SVR POTENTIAL. TSTMS SHOULD DIMINISH LATER THIS EVENING...ALTHO THE NAM IS SHOWING ANOTHER MINOR WAVE GENERATING PRECIP ACRS THE SRN HIGHLANDS OVERNITE. THE UPPER RIDGE BEGINS TO BUILD BACK UP OVER ID ON FRI AND CONTINUES TO DOMINATE INTO NEXT WEEK. MODEL PWAT VALUES DROP BY ABOUT 70 PERCENT BY FRI NITE. ISOLD AFTN/EVE TSTMS CAN BE EXPECTED OVER THE MTNS THRU THE END OF THE FCST PERIOD...WHICH IS LITTLE CHANGE OVER THE PREVIOUS FCST PKG. HEDGES && .AVIATION...WIDESPREAD VFR THROUGH TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS...SOME WITH GUSTY WINDS...HAIL...AND HEAVY RAIN...WILL CONTINUE TO IMPACT ALL ROUTES UNTIL AROUND 03Z. EXPECT MVFR CONDITIONS WITH THE STRONGER STORMS. CONDITIONS WILL IMPROVE AFTER 03Z BUT ISOLATED SHOWERS AND THUNDERSTORMS WILL REMAIN OVER THE AREA UNTIL 12Z FRI. WAW && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 6, 5:04 AM MDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 504 AM MDT THU JUL 6 2006 IDZ017>025-031-032-071115- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 504 AM MDT THU JUL 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT MAINLY SCATTERED THUNDERSTORMS ARE FORECAST FOR MUCH OF EASTERN IDAHO TODAY. THE BEST CHANCE FOR THUNDERSTORMS APPEARS TO BE OVER THE CENTRAL IDAHO MOUNTAINS. DEEP MOISTURE AND MODERATE INSTABILITY WILL ALLOW STRONG THUNDERSTORMS TO DEVELOP IN THAT AREA. THE STRONGER STORMS HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND VERY STRONG WIND GUSTS. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE OVER THE REMAINDER OF EASTERN IDAHO THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A SERIES OF DISTURBANCES ARE EXPECTED EVERY COUPLE DAYS ACROSS EASTERN IDAHO. ENOUGH INSTABILITY WILL BE PRESENT EACH DAY TO ALLOW ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP...MAINLY OVER THE HIGHER TERRAIN THROUGHOUT THE REGION. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:21 PM MDT | Flash Flood Warning | PIH | Custer | 3 hr |
Nearby
Severe Thunderstorm Warnings in Idaho, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.